i cant get rid of ngu at all i tried doxy,aztrio,cipro,ofloxin, this is so depressing ,, i have no sex life at all.. every time i have sex 1 hour later i have this clear discharge that always comes up postive for ngu.. i treat the infection it goes away and then as soon as i get an erection or have sex the discharge comes right back agian ---- please somebody help me
I believe that your sexual partner may also need to be treated with anti-biotics. You may be passing the "NGU" back and forth. NGU is more commonly found in men the woman , however, you may be getting re-infected after having sex or the sex may be aggravating your condition which never was totally cured. May also be wise to find another doctor if the one you are using isn`t helping. Sometimes, an Infectious Disease Doctor knows more about treating STD`s then other doctors. There ARE drugs which will knock this infection out.
NGU is in fact an infection. It causes inflammation of the Urethra and can be transmitted by way of sexual contact. It also causes discharge from the penis in men. I would think he knows there is an infection because he`s been tested by a doctor.
If he has an infection, usually a bacteria is cultured. If bacteria is not and a discharge is present, antibiotics are taken. He looks like he took a lot of antibiotics. Very strong antibiotics too. So they need to look at other possible diagnosis. A lot of ppl get clear discharge, sometimes after the end of their urinary stream or after bowel movement. Its called producing too much prostate fluid. A lot of ppl here mention getting that. But I suppose thats not really a discharge. It depends, he was not clear if the fluid was coming out involuntarily all day or if it comes out at the end of a urinary stream or after a bowel movement, like i just mentioned.
i went to see my doc today and he said my prostate is fine,, right now im taking these antibotics called levaquin once a day for 7 days .. i hope this works ,, my god this is depressing.. three months ago i went to see this doc to get some blood work done and he tested my blood for chlamydia and told me that i tested postive for chlamydia antibodies .. then he told me to where condoms and good luck,, i just dont understand if im postive then why not treat me .. he said well if you dont have any discharge then there is nothing we can do.... my girlfreind just had a miscarriage last week because the embrio wasent producing ladies and gentleman i feel guilty as charged .. but what is the answer some body please help me....
Keep your head up. Firstly, have you heard of getting a second opinion??? If you have Chlamydia, doxy for 2 weeks will knock it out no doubt. The fact that you have taken all those other antibiotics tells me that you should have it. Try to take a re-test for Chlamydia, the most reliable test today is PCR for Chlamydia. Its a DNA test. Very accurate.
Make sure the doctor your seeing is a Urologist. Some GPs think they know everything, but they dont.
Like I said before, i dont think its a problem, it might just be prostate fluid coming out after ejaculation.
Does it ever happen wihtout ejaculation, urination, or bowel movement???
i have taken doxy for a month straight with no sex and no drinks but it would always reaccure with a clear discharge .. and i never have discharge after urination or bowel movement . its only when i get aroused or get an errection around a female or when i have sex or even just masterbating that i have this clear discharge that always comes up postive for n.g.u i think i have had chlamydia for 8 years and the bacteria is just running around my body ... but how can i get rid of this chronic inffection . im trying but i have no clue on what to do .. i hope there is still hope
NGU is a term that they use when there is a symptom of an infection but they can not locate or culture the bacteria. Doxy is a very powerful drug, and 2 weeks of doxy will knock out chlamydia, let alone 4 weeks, if u had prostatitis. So get PCR testing for Chlamydia, and see another Doctor, preferrably a Urologist. I don't think you have a problem.